I’ve been on anti-depressants for 11 years since having a stroke and having to stop taking estrogen. I started on Zoloft, then celexa, then Effexor. I’ve been having bad blurry vision for a few years that has my eye dr stumped. Finally my primary doctor thought it could be the Effexor since that is one of the side effects. So we decided that I would wean off the Effexor and try Wellbutrin instead. I lowered the amount of Effexor over 3 weeks till I wasn’t taking it any longer but started the Wellbutrin the last week of taking Effexor. After 3 days of no Effexor the withdrawals seemed to hit me. Headaches, nausea, extremely emotional, and bad dizziness. I had an important event to go to on day 3 of no Effexor so I took a low dose (37.5 mg) hoping to get me through the night. I felt decent for a couple days then boom, the withdrawal symptoms came on fully again. So I decided I would just try to go off both the Effexor and Wellbutrin because I didn’t want to go through this again and really wanted to see if I could handle life without them. Well it’s been a week without any Effexor but the dizziness and emotional outrages are still going on. I’ve been using Bonine (motion sickness) which does seem to help a little. My daughter mentioned the CBD oil which I was totally against at first but after doing a lot of research I am now quite interested in it.
How your body reacts to CBD is unique. Also, whether you want to “feel relaxed” or simply take a daily supplement is up to you. A capsule may give your body cannabinoids that steadily absorb into your body over time. A vape you’ll feel right away. Oils are closer to vapes in how quickly they work, but they take time to get into your system. Don’t immediately take more. The impact of CBD may be cumulative.
×